ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Right-Definite Multiparameter Sturm-Liovville Problems With Eigenparameter-Dependent Boundary Conditions

Bhattacharyya, Tirthankar and Ko, Toma and Plestenjak, Bor (2002) Right-Definite Multiparameter Sturm-Liovville Problems With Eigenparameter-Dependent Boundary Conditions. In: Proceedings of the Edinburgh Mathematical Society, 45 (3). pp. 565-578.

Full text not available from this repository. (Request a copy)

Abstract

We study a system of ordinary differential equations linked by parameters and subject to boundary conditions depending on parameters. We assume certain definiteness conditions on the coefficient functions and on the boundary conditions that yield, in the corresponding abstract setting, a right-definite case. We give results on location of the eigenvalues and oscillation of the eigenfunctions.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Cambridge University Press.
Keywords: Multiparameter Sturm–Liouville boundary-value problems;eigenparameter-dependent boundary conditions;eigenvalues;oscillation counts;Minkowski definiteness conditions.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 22 Jul 2008
Last Modified: 27 Aug 2008 13:37
URI: http://eprints.iisc.ernet.in/id/eprint/15152

Actions (login required)

View Item View Item